On the Chebyshev-tau approximation for some singularly perturbed two-point boundary value problems-numerical experiments

  • C. I. Gheorghiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy
  • S. I. Pop "Babeş-Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.
Published
1995-08-01
How to Cite
Gheorghiu, C. I., & Pop, S. I. (1995). On the Chebyshev-tau approximation for some singularly perturbed two-point boundary value problems-numerical experiments. Rev. Anal. Numér. Théor. Approx., 24(1), 117-124. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art12
Section
Articles